Opuscula Mathematica

Opuscula Math.
 26
, no. 2
 (), 257-267
Opuscula Mathematica

On reconstruction of structure of a linear system with time delay




Abstract. The problem of reconstruction of a structure of a linear system with delay is considered. A solution algorithm stable with respect to the informational noise and computational errors is specified. The algorithm is based on the method of auxiliary positionally controlled models.
Keywords: time delay systems, reconstruction of structure.
Mathematics Subject Classification: 34K06, 34K29.
Cite this article as:
Marina Blizorukova, Nina Fedina, Vyacheslav Maksimov, On reconstruction of structure of a linear system with time delay, Opuscula Math. 26, no. 2 (2006), 257-267
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.